# SDR SWAA2019042231863

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 60,319 hours, 28,702 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION SUPPORT FITTING P/N 115A5211-1 LOWER O/B LUG FACE CORRODED         REPAIRED PER EA 1-A57-3246 REV 10
